By Topic

Optimal permutation codes for the Gaussian channel

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
J. K. Karlof ; Dept. of Math. Sci., North Carolina Univ., Wilmington, NC, USA ; Y. O. Chang

This correspondence contains a continuation of the table contained in Karlof (1989) listing the minimum distance of optimal permutation codes generated by primitive permutation groups of degree less than or equal to 20. We use a nonlinear programming algorithm developed using geometric programming techniques

Published in:

IEEE Transactions on Information Theory  (Volume:43 ,  Issue: 1 )